Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Type II diabetic. Burning feet while taking glimaday. Itchy water boils on head, neck, nose when taking piopar 15 and ismet 500. Why having side effects when taking different medicines?

I am diabetic-II (BF-127 and pp-163 with out medicine with control diet), the following side effects are observed while on medication but doctors are yet to proved please advise me with your valuable opinions; 1-Glimaday -1 half tablet daily causes burning at bottom of feet , however it bring down sugar level to normal 2-Piopar-15 with Ismet-500 one tablet each started after stopping glimaday-1, I am facing problem of itching and water boils at head, on neck, on fingers and wrist , on nose and on part of face. Please advise, I have started multivitamins and calcium tablet wtih alternate medicine no.2 where as I was not taking these tablets with Glimaday-1. regards Purshottam Das, 0000
Asked On : Sun, 20 May 2012
Answers:  1 Views:  511
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is quite strange that glimaday was causing burning on your feet.It is not associated with such types of sytoms.
Similarly PIOPAR and ISMET don't cause itching or boils.
Probably it is just a co incidence.
You must take MULTI vitamins and calcium.
Multivitamins act as anti oxidants and should be taken regularly.
Make it a point that you control your sugar levels meticulously to avoid future vascular complications.
Do regular exercises and take proper diet control measures.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor